On the union of two generalized manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 4 (1950) no. 3-4, p. 231-243
@article{ASNSP_1950_3_4_3-4_231_0,
     author = {White, Paul A.},
     title = {On the union of two generalized manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 4},
     number = {3-4},
     year = {1950},
     pages = {231-243},
     zbl = {0039.39701},
     mrnumber = {42113},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1950_3_4_3-4_231_0}
}
White, Paul A. On the union of two generalized manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 4 (1950) no. 3-4, pp. 231-243. http://www.numdam.org/item/ASNSP_1950_3_4_3-4_231_0/

[1] E.G. Begle, Locally Conne ted Spaces and Generalized Manifolds, Amer. Jour. of Math, vol. 64 (1940). | Zbl 0061.41101

[2] W. Hurewicz and H. Wallman, Dimension Theory, Princeton Univ. Press (1941). | MR 6493 | Zbl 0060.39808

[3] P.A. White, Additive Properties of Compact Spaces, Duke Math. Jour., vol. 11 (1944). | MR 11541 | Zbl 0061.41005

[4] R.L. Wilder, Topology of Manifolds, American Math Soc., Colloquium Publications, vol. 32 (1949). | MR 29491 | Zbl 0039.39602